# SDR VTZA96469

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370MT
- Make and model: Bag JETSTM3201
- Aircraft serial: 800
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Bypass Valve
- Part number: 8974575
- Condition: Failed
- Location: Lt Eng Eng
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6296 - IAD-ROC - ABORTED TAKEOFF DUE TO LEFT ENGINE WOULD ONLY MAKE 90 PERCENT TORQUE.  THE AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEM.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED LEFT TTL BYPASS VALVE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
